# SDR AALA202310111317

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 28,466 hours, 11,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE PACK FOR DOOR 1L EXTENDS ENOUGH THAT DOOR MUST BE PUSHED AGAINST FUSELAGE TO ENGAGE THE GUST LOCK. CLEANED AND LUBED GUST LOCK CONTROL MECHANISM PER AMM 52-10-00.
